# SDR GTIA2020011334943

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 19,948 hours, 8,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO REPORTED ODOR DURING APPROACH. WORKSHEET COMPLETED-PERFORMED TSM 05-50-00-810-831-A. INSPECTED # 1 AND # 2 ENGINES. NO EVIDENCE OF LEAKS FOUND. RAN PACKS # 1 AND # 2 HOT AND COLD CYCLES. INSPECTED CABIN AND COCKPIT FOR ODORS. INSPECTED CARGO AND E&E COMPARTMENTS. NOEIDENCE OF LEAKS FOUND ON AIRCRAFT. NO FAULTS COULD NOT DUPLICATE ODOR. AIRCRAFT OK FOR CONTINIED SERVICE
